Gaussian samples, regular simplices, and exchangeability

Y. M. Baryshnikov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The interchangeable Goodman-Pollack-type random finite sets are characterized.

Original languageEnglish
Pages (from-to)257-261
Number of pages5
JournalDiscrete and Computational Geometry
Volume17
Issue number3
DOIs
Publication statusPublished - Apr 1997

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Gaussian samples, regular simplices, and exchangeability'. Together they form a unique fingerprint.

  • Cite this